MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AFB1115-AVAFLEX BALLOON 11G 15MM; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-KALAMAZOO AFB1115-AVAFLEX BALLOON 11G 15MM; CEMENT, BONE, VERTEBROPLASTY
Model Number 1031115000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility, while the cannula was positioned in the patient, rapid repositioning of the patient was required to address an emergency.Medical personnel applied sideways force while removing the cannula as quickly as possible due to the emergency, breaking the cannula.No patient harm resulted from the broken cannula.

Brand Name
AFB1115-AVAFLEX BALLOON 11G 15MM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11170382
Report Number0001811755-2021-00090
Device Sequence Number3726458
Product Code NDN
UDI-Device Identifier07613327374605
UDI-Public07613327374605
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K162062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1031115000
Device Catalogue Number1031115000
Device Lot Number6372836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2020
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1